# SDR QXEA9600396

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: NAS16124
- Condition: Split
- Location: Spoiler Act Ftg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 HYDRAULIC SYSTEM CAUTION LIGHT ILLUMINATED, LOST ALL HYD FLUID IN THE NUMBER 2 SYSTEM.  ALTERNATE GEAR EXTENSION PERFORMED FOR LANDING AND AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  REPLACED SPLIT O-RING AT GROUND SPOILER FITTING, RETURN FITTING.  SERVICED NUMBER 2 HYDRAULIC SYSTEM AND SYSTEM OPS CHECKED GOOD.
